| Model Number |
0170 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited loss of capture (loc) and elevated threshold measurements, with a recent threshold measurement of 5.5v @ 1ms.Sensing and impedance measurements were stable, and the patient was scheduled for defibrillation threshold (dft) testing.Additional information received reported that dft testing was successful; 14 j, 57 ohms, and 2.5 second charge time.This rv lead remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.